# SDR REXA2016060401021

- Difficulty date: June 4, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS FROM FS 409 TO FS 409+128, LBL & RBL 9 ARE CORRODED IN COUNTERSINKS.  REMOVED FLOOR SEAT TRACKS FROM FS 409 TO FS 409+128 LBL, RBL 9.  FABBED NEW SEAT TRACKS AND INSTALLED TRACKS IAW AMM 53-01-11-000/-400-802 AND REO:601R-53-00-485, REV B.
